MathSciNet Relay Station
MathSciNet bibliographic data
MR1062394 (92b:46096) 46L30 (47C15 47D25)
Tanbay, Betül Pure state extensions and compressibility of the $l\sb 1$-algebra. Proc. Amer. Math. Soc. 113 (1991), no. 3, 707–713.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement